MathSciNet Relay Station
MathSciNet bibliographic data
MR1306466 35Q58 (58F07)
Hunter, John K.; Zheng, Yu Xi On a completely integrable nonlinear hyperbolic variational equation. Phys. D 79 (1994), no. 2-4, 361–386.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement